Cardiac involvement, a rare and serious complication of DRESS syndrome

Read full text
Authors: Ayoub Boubekri, Atmani Walid, Mohamed Benani, Abderrahmane Elwali, Drissi El-Bouzaidi Mohamed, Mustapha Bensghir
Cited by: 0
References: 14

Abstract

Anticonvulsants and antibiotics frequently cause the severe drug reaction known as drug rash with eosinophilia and systemic symptoms (DRESS syndrome). Although it is uncommon, myocarditis linked to DRESS syndrome can happen in as many as 21% of cases, with a reported 50% death rate. This case highlights how crucial prompt diagnosis and aggressive treatment are to bettering patient outcomes. There is more information available on this subject.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Eosinophilic Disorders and Syndromes Pharmacovigilance and Adverse Drug Reactions

Publication details

Journal / source
MedPeer publisher
Publication date
1 January 2026